Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Proper holomorphic mappings of the spectral unit ball


Author: Wlodzimierz Zwonek
Journal: Proc. Amer. Math. Soc. 136 (2008), 2869-2874
MSC (2000): Primary 32H35; Secondary 15A18, 32C25, 47N99
Published electronically: March 28, 2008
MathSciNet review: 2399052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an Alexander type theorem for the spectral unit ball $ \Omega _{n}$ showing that there are no non-trivial proper holomorphic mappings in $ \Omega _{n}$, $ n\geq 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32H35, 15A18, 32C25, 47N99

Retrieve articles in all journals with MSC (2000): 32H35, 15A18, 32C25, 47N99


Additional Information

Wlodzimierz Zwonek
Affiliation: Instytut Matematyki, Uniwersytet Jagielloński, Reymonta 4, 30-059 Kraków, Poland
Email: Wlodzimierz.Zwonek@im.uj.edu.pl

DOI: http://dx.doi.org/10.1090/S0002-9939-08-09512-9
PII: S 0002-9939(08)09512-9
Keywords: Spectral unit ball, proper holomorphic mappings, symmetrized polydisc
Received by editor(s): April 5, 2007
Published electronically: March 28, 2008
Additional Notes: This research was partially supported by Research Grant No. 1 PO3A 005 28 of the Polish Ministry of Science and Higher Education.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.